# SDR UALA2011082204487

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,915 hours, 13,685 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXIT GUIDE VANES HAVE METAL TAPE COMING LOOSE.  RETAPED NR 2 ENGINE EXIT GUIDE VANES FROM 9 O'CLOCK TO 3 O'CLOCK  POSITIONS.
